# SDR USAA2010051490960

- Difficulty date: May 13, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 66,209 hours, 29,645 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: R1002
- Condition: Odor
- Location: Apu Bay
- Part time: 29,006 hours, 11,687 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 614 CABIN ODOR - A HEADACHE AND NAUSEA-INDUCING ODOR PERVADES THE CABIN.  MAINTENANCE REPLACED THE APU.  TEARDOWN REPORT COULD NOT CONFIRM CAUSE FOR SMELL IN CABIN - APU SHOWED SIGNS OF FOREIGN INGESTION.
